RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2014, Volume 26, Number 4, Pages 65–79 (Mi mm3470)  

This article is cited in 1 scientific paper (total in 1 paper)

The asymptotic decomposition of solution of singularly perturbed differential and operational equation in the critical case

A. V. Zaborskiyab, A. V. Nesterovab

a State Budget Educational Institution of Higher Professional Education "Moscow City Pedagogical University"
b Obninsk Institute for Nuclear Power Engineering – Branch of Federal State Higher Education "National Research Nuclear University MEPhI"

Abstract: Formal asymptotic decomposition on small parameter of solution for initial task for singularly perturbed differential and operator equation in critical case is constructed. Estimates of functions of splash and boundary functions are found, assessment of residual member of decomposition is received.

Keywords: asymptotic decomposition of solution, small parameter, singularly perturbations, differential and operator equations, initial task, critical case, modified method of boundary functions.

Full text: PDF file (345 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 11.02.2013
Received: 11.02.2013

Citation: A. V. Zaborskiy, A. V. Nesterov, “The asymptotic decomposition of solution of singularly perturbed differential and operational equation in the critical case”, Matem. Mod., 26:4 (2014), 65–79

Citation in format AMSBIB
\Bibitem{ZabNes14}
\by A.~V.~Zaborskiy, A.~V.~Nesterov
\paper The asymptotic decomposition of solution of singularly perturbed differential and operational equation in the critical case
\jour Matem. Mod.
\yr 2014
\vol 26
\issue 4
\pages 65--79
\mathnet{http://mi.mathnet.ru/mm3470}
\elib{http://elibrary.ru/item.asp?id=21826453}


Linking options:
  • http://mi.mathnet.ru/eng/mm3470
  • http://mi.mathnet.ru/eng/mm/v26/i4/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Zaborskii, A. V. Nesterov, “Asimptoticheskoe razlozhenie resheniya singulyarno vozmuschennogo differentsialno-operatornogo nelineinogo uravneniya s peremennymi koeffitsientami”, Matem. modelirovanie, 28:1 (2016), 117–131  mathnet  elib
  • Математическое моделирование
    Number of views:
    This page:128
    Full text:32
    References:29
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019